MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; FOLEY TRAY
Catalog Number 303316A
Medical Device Problem Codes Inadequate or Insufficient Training (1643); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer said packaging stated latex free, but there was latex in the package.No adverse event or patient impact.Nurses were catching this prior to use.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as they created educational plan for the nurses on the changes.This report is being submitted as additional information.The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No additional actions can be taken at this time.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "caution: this product contains natural rubber latex which may cause allergic reactions.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage latex and may cause balloon to burst." correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer said packaging stated latex free, but there was latex in the package.No adverse event or patient impact.Nurses were catching this prior to use.Per additional information received on 01apr2025, it was reported that customer who informed that it was not that the packaging stated latex free, but there was latex in the package but that they were not informed that bd was changing from no latex to using latex in the foley tray.Customer stated that had gotten the biohazard box but was not going to send anything back, the complaint was submitted based on the lack of notification that was provided to the facility prior to the change.Customer informed they had been using the product for years and it was never latex and prior to a procedure it was noticed by the nurse.They had old trays that have a blue dot indicating items were not made with latex.They have created an education plan to inform nurses of the change as this could be a safety concern.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21688456
Report Number1018233-2025-01987
Device Sequence Number21045212
Product Code MJC
UDI-Device Identifier00801741024269
UDI-Public(01)00801741024269(11)240906(17)260331(10)NGJU3567
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number303316A
Device Lot NumberNGJU3567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown